# SDR IPXA12M76063

- Difficulty date: October 15, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rh  Xos610-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPT INNER BEADED DOUBLER CRACKED NEAR XOS.613.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS.610-616  IAW SRM 57-40-02, REPAIR 15, FIG 202. (MAJOR)
